Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 138408, 17 pages
http://dx.doi.org/10.1155/2010/138408
Research Article

Chebyshev Wavelet Method for Numerical Solution of Fredholm Integral Equations of the First Kind

Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, No. 424, Hafez Avenue, Tehran 15914, Iran

Received 10 September 2009; Accepted 11 May 2010

Academic Editor: Victoria Vampa

Copyright © 2010 Hojatollah Adibi and Pouria Assari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hojatollah Adibi and Pouria Assari, “Chebyshev Wavelet Method for Numerical Solution of Fredholm Integral Equations of the First Kind,” Mathematical Problems in Engineering, vol. 2010, Article ID 138408, 17 pages, 2010. https://doi.org/10.1155/2010/138408.